# SDR AALA202405319860

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 68,865 hours, 8,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPAS105
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON INSPECTION FOUND EMERGENCY EXIT LIGHTS INOP IN BC. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY M33094 IAW AMM 33-51-06.
